# SDR COMA570076

- Difficulty date: June 27, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 1,702 hours, 1,319 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN DURING TAXI.  DEFERRED MAINTENANCE ON RT A/C SYSTEM PER MEL.
